# SDR SWAA2019061233578

- Difficulty date: April 20, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500L
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK TOP SURFACE CORRODED BETWEEN BS. 727A TO BS. 727B,  LBL 17. / REPAIRED FLOOR TACK IAW SRM & DWG.
